# SDR AUS20020325

- Difficulty date: March 13, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: VARIOUS
- Condition: Loose
- Location: Rudder Control S
- Part time: 3,775 cycles
- Component: Rudder Control S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD RUDDER PUSH-PULL TUBE FORWARD BELLCRANK BOLTS LOOSE.
